# SDR AALA20160929002

- Difficulty date: September 28, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N9617R
- Make and model: Doug DC-9-83
- Aircraft serial: 53564
- Aircraft time: 53,103 hours, 25,844 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Part serial: 15276
- Condition: Discharged
- Location: Cabin
- Part time: 49,433 hours, 24,493 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  OVERHEAD EMERGENCY LIGHTS IN 1ST CLASS ARE INOPERATIVE.  REMOVED AND REPLACED EMERGENCY LIGHT BATTERY ASSEMBLY FOR 1ST CLASS OVERHEAD LIGHTS IAW AMM 33-53-00.  OPERATIONAL CHECK NORMAL.
